# SDR C2XA07BT011

- Difficulty date: January 26, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N13949
- Make and model: Emb EMB-145LR
- Aircraft serial: 145057
- Aircraft time: 20,318 hours, 15,448 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 7287500605
- Condition: Burned
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT NR 1271 ABOVE SEAT 15A PASSENGER REPORTED SEEING SMOKE AND BURNING SMELL.  REMOVED AND REPLACED SIDEWALL LIGHT HARNESS IAW EMB145 IPC 33-21-06.  OPS CHECK GOOD IAW EMB145 AMM 33-21-00.
